# SDR IXXA20170320163

- Difficulty date: March 2, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TERMINAL FITTING AT RBL 97 BS 955. REMOVED AND REPLACED THE FAILSAFE.
